# SDR V0XD20180905002

- Difficulty date: August 16, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3180741AND2
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD AND AFT CAM DOUBLERS ARE CRACKED.  REMOVED AND REPLACED FWD AND AFT CAM DOUBLERS(PN: 601R318074-1 AMD -2) IAW SRM 51-42-06 AND 51-42-21.
